CARTGET Basic Care Extra Strength Pain Relief, Acetaminophen Caplets, 500 mg, 225 Count 225ct Extra Strength

(8 customer reviews)

$19.68

ACTIVE INGREDIENT: CARTGET Basic Care Extra Strength Pain Relief’s active ingredient is Acetaminophen, 500 mg, which compares to the active ingredient of Extra Strength Tylenol Caplets
CARTGET Basic Care Extra Strength Pain Relief, Acetaminophen Caplets, 500 mg, temporarily relieves minor aches and pains due to: the common cold, headache, backache, minor pain of arthritis, toothache, muscular aches, and premenstrual and menstrual cramps also temporarily reduces fever
USE: Acetaminophen may be used as a pain reliever and fever reducer for adults and children 12 years and over
PAIN: Pain may begin with an injury or illness, but could also originate with anything from a bad mattress to arthritis
ACUTE PAIN: Acute pain acts as an alarm such as with a bee sting or stubbing your toe and can last for a few moments or for longer

CARTGET Basic Care Extra Strength Pain Relief, Acetaminophen Caplets, 500 mg, 225 Count 225ct Extra Strength

$19.68

Add address